Hi, just introducing myself. I've been dealing with severe "anxiety," get this, ever since I took Paxil for 4 days back in February to try and help me with MILD social anxiety.
I have never had a girlfriend and have a hard time relaxing in social situations. I'm almost 26 years old.
So, last year I wanted to try to help myself by trying to eliminate this MINOR ANNOYANCE of social anxiety. Told my doctor about it and he immediately gave me Paxil (yikes!).
So, I took paxil for 4 days, and was looking at side effects on the internet, particularly the discontinuation side effects. What a nightmare it sounded like! Then I started getting EXTREMELY nervous! More nervous and restless than I had EVER been before! A panic attack, I thought. Having just read about side effects of Paxil I figured it must have been the Paxil making me so nervous, so I went back to the doc the next day and he told me to stop taking it.
I could go into more detail, but the short version of the story is that a month after taking paxil for only four days I was a complete wreck! I had to stop going to work, i felt sick, I couldn't eat, I had suicidal thoughts! It was a nightmare. I have improved since then, but I'm still not out of the woods.
Today I'm struggling with a burning feeling in my stomach and intermittent fatigue that comes on suddenly when I exert myself. It's driving me crazy!